MAUDE Adverse Event Report: ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)

ATRICURE, INC. ENCOMPASS SYNERGY CLAMP (LONG)
Model Number OLH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 an 84-year-old male patient underwent an on-pump coronary artery bypass graft (cabg) with concomitant left atrial appendage exclusion (laae) and posterior wall encircling ablation using an olh clamp device.Due to the patient having an abnormality with pulmonary veins, surgeon had a difficult time routing the olh behind the heart.During one routing attempt, the posterior aspect of the patient's heart was perforated.Surgeon aborted the ablation procedure, cross-clamped the aorta, and repaired the injury with suture after which he successfully completed the cabg and laae.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
(b)(4)- the device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformance's that would contribute to the subject complaint.

Brand Name
ENCOMPASS SYNERGY CLAMP (LONG)
Common Device Name
ENCOMPASS SYNERGY CLAMP (LONG)
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key18332042
Report Number3011706110-2023-00053
Device Sequence Number17827751
Product Code OCL
UDI-Device Identifier50840143904064
UDI-Public(01)50840143904064(17)260601(10)130787
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K210477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number130787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age84 YR
Patient SexMale